# SDR VDN2002F00000

- Difficulty date: May 22, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N3485M
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7803172
- Engine: Cont TSIO360*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Housing
- Part number: 6005104C
- Condition: Cracked
- Location: Turbocharger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE TURBOCHARGER HOUSING PART NUMBER COULD NOT BE DETERMINED.  THE TURBO HOUSING WAS REMOVED TO CHECK APPLICABILITY WITH AD.  IT WAS DETERMINED THAT THIS TURBO HOUSING DOES NOT HAVE TO BE INSPECTED PER PARAGRAPH (J) OF AD DUE TO PART NUMBER, HOWEVER, THE HOUSING WAS FOUND TO BE CRACKED.  REPLACED CRACKED TURBO HOUSING WITH NEW ITEM (PN CF600510-0004D).  SUGGEST INSPECTING THIS HOUSING DURING ANNUAL INSPECTIONS REGARDLESS OF PART NUMBER.
